# SDR AALA201703289035

- Difficulty date: March 24, 2017
- Submitted: March 29, 2017
- Operation: Air carrier
- Aircraft: N70425
- Make and model: Doug DC-9-82
- Aircraft serial: 49337
- Aircraft time: 86,410 hours, 46,500 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 20495055
- Condition: Leaking
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: H

## Discrepancy

SHORTLY AFTER TAKE OFF FLIGHT ATTENDANT REPORTED SMELL IN CABIN. WENT THROUGH QRH, TURNED OFF A/C RECIRCULATION FAN AND PULLED C/B. SMELL WENT AWAY QUICKLY. USING MCM CARD 21-96-01 FOUND LT ACM OUT OF OIL. REPLACED ACM IAW MCM CARD 21-94-01. AFTER REPLACING ACM, NO SMELL NOTED. THE AIRCRAFT WAS GROUNDED.
